# SDR UALA2012040202043

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 63,732 hours, 23,654 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58791
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS INOPERATIVE ROW 8 TO 11.    REPLACED FAULTY LIGHT, OPS SATISFACTORY.
